**** ATTN TEACHERS w/ SEIZURES *** help!

Dignan

New
Messages
622
Reaction score
0
Points
0
damocow, you need to speak to your neuro about other drugs. The anger and depression you mentioned are potential side effects of the drug Keppra. Not every drug will effect you that way. Be sure and let your neuro know that the effects are not tolerable and you want to try something else. If he refuses, then find another doctor.

Also, taking a B complex supplement is supposed to help with the rage issues.
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,500
Reaction score
6
Points
148
:agree:
Yes, the "kepprage" is a fairly common side effect, and often a dealbreaker for that particular med. Give the B-complex a try (it's the B6 that helps), but if the mood-related side effects continue, don't hesitate to ask your neuro about the other meds out there.
 

damoocow

New
Messages
3
Reaction score
0
Points
0
Thanks for the replies - very helpful.
Nakamova - Is the B6 by itself the way to go or a mix of B vitamins?
 
Top